# SDR F3LA200200338

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON FLOOR TO SIDEWALL SUPPORT, BS 500A - BS 520, RBL 25, WL 156.  FABRICATED AND INSTALLED REPLACEMENT SIDEWALL SUPPORT PER SRM 53-10-1, 53-10-2. 51-21-21 AND 51-30-2.
